Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 62, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 24, 2007, 1:55 AM CDT for Midland County, Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2007, 1:55 AM CDT (06:55 UTC)
- Expired
- Mar 24, 2007, 3:00 AM CDT
- In force
- 65 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 15 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 1:59 AM CDT | TSTM WND GST 58 | 10 Wsw Midland, TX | 58 MPH WIND GUST REPORTED AT MIDLAND INTERNATIONAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 9:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 6.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2078 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 240656
SVRMAF
TXC329-240800-
/O.NEW.KMAF.SV.W.0062.070324T0655Z-070324T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
155 AM CDT SAT MAR 24 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MIDLAND COUNTY IN WEST TEXAS...
* UNTIL 300 AM CDT
* AT 153 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF ODESSA
TO 15 MILES SOUTH OF ODESSA...MOVING NORTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
MIDLAND INTERNATIONAL AIRPORT...
VALLEY VIEW...
COTTON FLAT...
SPRABERRY...
MIDLAND...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING
FOR SOUTHEAST NEW MEXICO.
DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3173 10229 3167 10228 3168 10181 3205 10182
3207 10227
$$2 follow-up statements
000
WWUS54 KMAF 240708
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 AM CDT SAT MAR 24 2007
TXC329-240800-
/O.CON.KMAF.SV.W.0062.000000T0000Z-070324T0800Z/
MIDLAND TX-
204 AM CDT SAT MAR 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MIDLAND COUNTY...
AT 159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING WIND GUSTS TO 58 MPH AT THE MIDLAND
INTERNATIONAL AIRPORT. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF MIDLAND INTERNATIONAL AIRPORT
TO 16 MILES SOUTHWEST OF WARFIELD...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORMS INCLUDE...
WARFIELD...MIDLAND INTERNATIONAL AIRPORT...COTTON FLAT...VALLEY
VIEW...MIDLAND...SPRABERRY AND GREENWOOD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING
FOR WEST TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3173 10229 3167 10228 3168 10181 3205 10182
3207 10227
$$000
WWUS54 KMAF 240756
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
256 AM CDT SAT MAR 24 2007
TXC329-240806-
/O.EXP.KMAF.SV.W.0062.000000T0000Z-070324T0800Z/
MIDLAND TX-
256 AM CDT SAT MAR 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR MIDLAND COUNTY EXPIRES AT 300
AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING
FOR WEST TEXAS.
AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LEVELS AND WAS MOVING OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3173 10229 3167 10228 3168 10181 3205 10182
3207 10227
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 12:33 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 24, 12:33 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1233 AM CDT SAT MAR 24 2007
.DISCUSSION...
HIGH IMPACT EVENTS OVER THE NEXT 24 HOURS ARE SEVERE CONVECTION
AND THE POTENTIAL FOR HEAVY RAINFALL.
CONVECTION NOW ROLLING THROUGH CENTRAL CWFA WILL PERSIST THROUGH
THE PREDAWN HOURS. LINEAR NATURE OF THIS EVENT ARGUES AGAINST A
SIGNIFICANT TORNADO POTENTIAL...HOWEVER CANT RULE IT OUT EITHER
INSIDE LEWPS OR IF PRE-EXISTING VORTICITY ALONG THE OUTFLOW
BOUNDARY FOLDS UP INTO INTENSE GUSTNADOES. SEVERE THREAT WILL
PERSIST GIVEN FAVORABLE KINEMATIC PARAMETERS AND SUFFICIENT
ELEVATED CAPE. FLOOD THREAT...HOWEVER...LOOKS TO BE WANING GIVEN
THE NET EASTWARD MOTION OF THIS MCS. WE WILL MAINTAIN THE FLASH
FLOOD WATCH GIVEN ONGOING CONCERNS.
FOR TODAY AND TONIGHT...THE DRYLINE WILL MIX/ADVECT EAST TO THE
EASTERN CWFA THIS AFTERNOON BEFORE WAVING BACK TO THE WEST AS
SURFACE PRESSURE FALLS INCREASE IN ADVANCE OF ANOTHER CLOSED
UPPER LOW DEVELOPING OVER SONORA. SHORTWAVE RIDGING ALOFT AND
SUBSIDENT WARMING ALONG WITH NET DRYING AT THE SURFACE SUGGESTS A
LOWER POTENTIAL FOR CONVECTION SATURDAY AND SATURDAY NIGHT...BUT
SHOULD CONVECTION DEVELOP AHEAD OF THE DRYLINE...ITLL LIKELY BE
SEVERE. HAVE REALIGNED POP...QPF...AND SENSIBLE WX GRIDS TO FIT
THIS CONCEPTUAL MODEL AND INCLUDED MENTION OF SEVERE ACROSS
EASTERN ZONES SATURDAY AFTERNOON. BY SATURDAY EVENING...THE
SEVERE THREAT AREA LOOKS TO SHIFT BACK TO THE CENTRAL PERMIAN
BASIN SOUTHEAST ACROSS THE LOWER TRANS PECOS AND TOWARD THE DAVIS
MOUNTAINS...BUT THIS MAY BE A SHORT-LIVED WINDOW BEFORE PBL
STABILIZATION OCCURS A FEW HOURS AFTER SUNSET.
FOR ALL OTHER FORECAST ELEMENTS...MODELS LOOK TO HANDLE THINGS
OKAY IN THE SHORT TERM WITH LITTLE SIGNIFICANT DIFFERENCES ACROSS
THEIR SOLUTIONS. WE WILL THEREFORE USE A CONSENSUS THE NAM AND
GFS SOLUTIONS TEMPERED BY MOS FOR TEMPERATURE...DEWPOINT...
SKY...AND WIND ELEMENTS.
LOOKING AT LATEST MODEL DATA SUGGESTS THAT AN INCREASE IN POPS
FOR SUNDAY MAY BE IN ORDER. HOWEVER...OWING TO THE EXIGENCY OF
THE ONGOING SEVERE WEATHER EVENT...WE WILL DEFER ANY FORECAST
CHANGES BEYOND SATURDAY NIGHT TO THE DAY SHIFT. OTHER THAN
TOUCHING THE DAY8 GRIDS...NO OTHER CHANGES WILL BE MADE TO THE
FORECAST DATABASE.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 76 57 68 55 / 40 30 70 50
CARLSBAD NM 74 53 72 51 / 20 20 60 20
DRYDEN TX 80 61 68 57 / 30 40 70 50
FORT STOCKTON TX 79 57 69 56 / 20 40 70 40
GUADALUPE PASS TX 69 47 70 51 / 20 10 50 20
HOBBS NM 74 54 68 52 / 20 20 70 30
MARFA TX 72 50 68 46 / 20 30 60 40
MIDLAND INTL AIRPORT TX 76 55 67 52 / 30 30 80 40
ODESSA TX 76 56 68 50 / 30 30 80 40
WINK TX 79 58 71 56 / 20 20 70 30
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 11 PM THIS EVENING TO 12 PM MDT SATURDAY
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM MIDNIGHT CDT /11 PM MDT/ EARLY THIS
MORNING TO 1 PM CDT /12 PM MDT/ THIS AFTERNOON FOR THE
FOLLOWING ZONES...ANDREWS...DAWSON...GAINES...GUADALUPE
MOUNTAINS...MARTIN.
&&
70/70Hazardous weather outlook, Mar 23, 2:27 PM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 227 PM CDT FRI MAR 23 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 227 PM CDT FRI MAR 23 2007 /127 PM MDT FRI MAR 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL OF 2 INCHES IN DIAMETER AND LARGER...GUSTY WINDS OVER 65 MPH...AND POSSIBLY TORNADOES ARE EXPECTED TO DEVELOP OVER SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND OVERNIGHT. ALTHOUGH LOCATIONS TO THE NORTH AND WEST OF A FORT DAVIS...FORT STOCKTON...BAKERSFIELD...STANTON...AND GAIL LINE WILL HAVE THE GREATEST RISK OF SEEING THESE SEVERE STORMS...ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS COULD SEE AT LEAST ISOLATED SEVERE STORMS. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE A THREAT AS COPIOUS AMOUNTS OF MOISTURE ARE AVAILABLE IN THE ATMOSPHERE. THIS WILL ESPECIALLY BE TRUE ALONG AND NORTH OF A GUADALUPE MOUNTAINS... JAL...AND STANTON LINE. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA UNTIL 300 PM CDT SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTER A LULL IN THUNDERSTORM ACTIVITY SATURDAY AFTERNOON AND EVENING...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE SATURDAY NIGHT OVER THE RIO GRANDE...BIG BEND REGION...AND LOWER TRANS PECOS. AS THE ACTIVITY SPREADS NORTH THROUGH SUNDAY AFTERNOON...THE SHOWERS AND STORMS ARE EXPECTED TO BECOME MORE WIDESPREAD. THERE IS A SLIGHT CHANCE SOME OF THESE STORMS WILL BE SEVERE SUNDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. HEAVY RAINFALL AND FLASH FLOODING COULD BE MORE SIGNIFICANT AS MANY AREAS WILL NOT HAVE DRIED OUT FROM EARLIER RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND OVERNIGHT FROM THE VAN HORN AREA...DAVIS AND GLASS MOUNTAINS...AND NORTHWARD ACROSS THE STOCKTON PLATEAU...UPPER TRANS PECOS...PERMIAN BASIN... AND SOUTHEAST NEW MEXICO PLAINS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Mar 23, 11:40 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1140 PM CDT FRI MAR 23 2007 TXZ045-046-240515- GAINES-DAWSON- 1140 PM CDT FRI MAR 23 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN GAINES AND NORTHWESTERN DAWSON COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST OF LOOP...OR ABOUT 18 MILES SOUTHWEST OF WELCH AT 1137 PM CDT...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO MARBLE SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY RAIN. SEEK SHELTER IF THIS STORM APPROACHES YOUR LOCATION. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT SATURDAY MORNING.
Local storm report, Mar 23, 11:50 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1150 PM CDT FRI MAR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD LOVING 32.29N 104.10W
03/23/2007 EDDY NM LAW ENFORCEMENT
WATER ACROSS LOW WATER CROSSINGS IN THE LOVING AND MALAGA
AREAS. BLACK RIVER ROAD, OGDEN ROAD, AND HIGBY HOLE ROAD
ARE BEING BARRICADED.
&&
74Local storm report, Mar 24, 12:26 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1226 AM CDT SAT MAR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLASH FLOOD 5 S CARLSBAD 32.33N 104.24W
03/24/2007 EDDY NM TRAINED SPOTTER
6-8 INCHES OF WATER IS RUNNING ACROSS OLD CAVERN HIGHWAY
IN LOW AREAS WITH 3-4 FEET OF RUNNING WATER IN THE BAR
DITCHES.
&&
MWLocal storm report, Mar 24, 1:01 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
101 AM CDT SAT MAR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL 3 SSE GRANDFALLS 31.30N 102.83W
03/24/2007 E0.88 INCH WARD TX CO-OP OBSERVER
NICKEL SIZE HAIL 3 MILES SSE OF GRANDFALLS.
&&
MWLocal storm report, Mar 24, 1:04 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
104 AM CDT SAT MAR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL WINK 31.76N 103.15W
03/24/2007 E1.00 INCH WINKLER TX LAW ENFORCEMENT
QUARTER SIZE HAIL NEAR WINK FROM 1215 AM UNTIL 1230 AM.
&&
MWLocal storm report, Mar 24, 1:06 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
106 AM CDT SAT MAR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 3 SSE GRANDFALLS 31.30N 102.83W
03/24/2007 E1.00 INCH WARD TX CO-OP OBSERVER
QUARTER SIZE HAIL 3 MILES SSE OF GRANDFALLS.
&&
MWThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:08 PM CDT | Tornado Warning | MAF | Reeves | 52 min |
| Mar 23, 7:16 PM CDT | Tornado Warning | MAF | Pecos | 59 min |
| Mar 23, 7:18 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 42 min |
| Mar 23, 7:54 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 51 min |
| Mar 23, 8:01 PM CDT | Tornado Warning | MAF | Loving | 27 min |
| Mar 23, 8:12 PM CDT | Tornado Warning | MAF | Pecos | 48 min |
| Mar 23, 8:25 PM CDT | Tornado Warning | MAF | Upton | 65 min |
| Mar 23, 9:01 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 16 min |
| Mar 23, 9:29 PM CDT | Tornado Warning | MAF | Reagan, Upton | 38 min |
| Mar 23, 9:40 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| Mar 23, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 22 min |
| Mar 23, 10:44 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| Mar 23, 10:45 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 60 min |
| Mar 23, 11:04 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 26 min |
| Mar 23, 11:24 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 51 min |
| Mar 23, 11:33 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| Mar 23, 11:45 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 30 min |
| Mar 23, 11:52 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 53 min |
| Mar 24, 12:27 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 63 min |
| Mar 24, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 64 min |
| Mar 24, 12:45 AM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 15 min |
| Mar 24, 12:58 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 62 min |
| Mar 24, 1:39 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.